MathSciNet Relay Station
MathSciNet bibliographic data
MR733905 (85f:11072) 11P76 (05A17)
Garvan, F. G. A simple proof of Watson's partition congruences for powers of $7$. J. Austral. Math. Soc. Ser. A 36 (1984), no. 3, 316–334.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement